We are unable to display your institutional affiliation without JavaScript turned on.
Browse Book and Journal Content on Project MUSE

Find using OpenURL

Buy This Issue

The Structure of the Free Boundary for Lower Dimensional Obstacle Problems

From: American Journal of Mathematics
Volume 130, Number 2, April 2008
pp. 485-498 | 10.1353/ajm.2008.0016



We study the regularity of the "free surface" in boundary obstacle problems. We show that near a non-degenerate point the free boundary is a C1,α (n - 2)-dimensional surface in Rn-1.

You must be logged in through an institution that subscribes to this journal or book to access the full text.


Shibboleth authentication is only available to registered institutions.

Project MUSE

For subscribing associations only.